# SDR AALA20091021JFK01

- Difficulty date: October 20, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 91,433 hours, 17,080 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T160113
- Part serial: 43452
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING HOLDING FOR JFK WITH ONE CABIN AUTO CONTROLLER INOPERATIVE.  CREW REPORTED LOSS OF NUMBER 2 CABIN PRESSURE CONTROLLER.  LANDED JFK WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE, CABIN ALTERNATE CONTROL PANEL AND NUMBER 2 PNEUMATIC PRESSURE CONTROLLER.
